# SDR SIMA201911210002

- Difficulty date: November 20, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 39,477 hours, 34,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY LIGHT INOP.-C/A-REMOVED AND REPLACED RH OVERWING EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-10.  OPS CHECK GOOD AT THIS TIME.
